Quadratic twists of elliptic curves associated to the simplest cubic fields
Byeon, Dongho
Proc. Japan Acad. Ser. A Math. Sci., Tome 73 (1997) no. 10, p. 185-186 / Harvested from Project Euclid
Publié le : 1997-05-14
Classification:  11G05,  11R16
@article{1195509840,
     author = {Byeon, Dongho},
     title = {Quadratic twists of elliptic curves associated to the simplest cubic fields},
     journal = {Proc. Japan Acad. Ser. A Math. Sci.},
     volume = {73},
     number = {10},
     year = {1997},
     pages = { 185-186},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1195509840}
}
Byeon, Dongho. Quadratic twists of elliptic curves associated to the simplest cubic fields. Proc. Japan Acad. Ser. A Math. Sci., Tome 73 (1997) no. 10, pp.  185-186. http://gdmltest.u-ga.fr/item/1195509840/